MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed imprecise magnesium results generated on the architect c4000 instrument.The following data was provided: on (b)(6) 2026, for sid (b)(6), the initial magnesium result was 6.58 mg/dl (patient panel), the sample was repeated with other samples running and the result was 1.31 mg/dl.The sample was repeated with no other samples running and the result was 1.91 mg/dl (reported).On (b)(6) 2026, for sid (b)(6), the initial magnesium result was 0.94 mg/dl (patient panel), the sample was repeated with other samples running and the result was 4.25 mg/dl.The sample was repeated with no other samples running and the result was 3.97 mg/dl (reported).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Troubleshooting of the architect c4000 processing module (integrated), (b)(6) performed by an abbott service representative included replacement of the nozzle, dry (rohs) which resolved the issue.The module function was verified with a control run.The service history of the architect c4000 processing module (integrated), (b)(6) returned no additional tickets for discrepant magnesium results after the service was completed.A review of tracking and trending data did not identify any trends related to the complaint issue.A review of the corrective and preventive actions system did not identify any nonconformances or deviations for the nozzle, dry (rohs).A review of the product labeling concluded that the issue is sufficiently addressed.The architect c4000 system service and support manual contains adequate information for the troubleshooting of the nozzle, dry (rohs) part replacement.Based on the investigation no systemic issue or product deficiency was identified.
 
Event or Problem Description

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24691201
Report Number3016438761-2026-00161
Device Sequence Number10004295
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 77641UD00.; CC MAGNESIUM (1000T), 03P68-24, 77641UD00.
Patient SexUnknown